# SDR RAIA00207205

- Difficulty date: July 3, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 6,187 hours, 5,538 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2226
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5251-RIC- CREW REPORTED NR 2 BLEED LEAK WARNING.  MAINTENANCE REMOVED AND REPLACED NR 2 BLEED DUCT SEAL, LEAK AND OPS CHECK OK.
